MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION VIKING M; LIFT PATIENT NON AC POWERED
Model Number 2040045
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the technician found the emergency stop button needed to be replaced.Viking m mobile lift is a general-purpose lift with the intended use in; health care, intensive care and rehabilitation.Viking m mobile lift is an excellent aid in daily transfers of both adults and children.With 3 various lifting height positions viking m mobile lift gives a flexibility for most lifting situations such as lifting to and from wheel chair, bed, toilet and floor.The technician replaced the emergency stop button to resolve the reported issue.A report of a emergency function not working in an operative lift is likely to cause or contribute to a death or serious injury.
 
Event or Problem Description
A other health care professional contacted technical service to report that viking m lift had an issue, unit emergency button not working.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.The device was requested for service/inspection by baxter.

Brand Name
VIKING M
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24038311
Report Number8030916-2026-00005
Device Sequence Number13076470
Product Code FSA
UDI-Device Identifier00887761981874
UDI-Public(01)00887761981874
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2040045
Device Catalogue Number2040045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown